# SDR K11A2008121272014

- Difficulty date: July 26, 2007
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 55,552 hours, 32,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AFT UPPER INNER SKIN DAMAGED, MAIN CARGO DOOR.
